Year 2019, Volume , Issue 29, Pages 71 - 78 2019-12-30

Bipolar Fuzzy k-Ideals in KU-Semigroups

Fatema KAREEM [1] , Elaf Raad HASAN [2]


We have studied some types of ideals in a KU-semigroup by using the concept of a bipolar fuzzy set. Bipolar fuzzy S-ideals and bipolar fuzzy k-ideals are introduced, and some properties are investigated. Also, some relations between a bipolar fuzzy k-ideal and k-ideal are discussed. Moreover, a bipolar fuzzy k-ideal under homomorphism and the product of two bipolar fuzzy k-ideals are studied.
KU-algebra, KU-semigroup, fuzzy S-ideal, bipolar fuzzy S-ideal, bipolar fuzzy k-ideal
  • L. A. Zadeh, Fuzzy Sets, Information and Control 8 (1965) 338-353.
  • S. M. Mostafa, F. F. Kareem, Fuzzy N-fold KU-ideals of KU-algebras, Annals of Fuzzy Mathematics and Informatics 8(6) (2014) 987-1000.
  • S. M. Mostafa, M. A. Abd-Elnaby and M. M. M. Yousef, Fuzzy Ideals of KU-Algebras, International Mathematical Forum 6(63) (2011) 3139-3149.
  • K. M. Lee, Bipolar-Valued Fuzzy Sets and Their Operations, Proceeding of International Conference on Intelligent Technologies, Bangkok, Thailand, (2000) 307-312.
  • K. M. Lee, Comparison of Interval-Valued Fuzzy Sets, Intuitionistic Fuzzy Sets, and Bipolar-Valued Fuzzy sets, Journal of Fuzzy Logic and Intelligent Systems 14 (2004) 125-129.
  • S. M. Mostafa, F. F. Kareem, Bipolar Fuzzy N-fold KU-Ideals of KU-Algebras, Mathematica Eterna 4 (2014) 633-650.
  • G. Muhiuddin, Bipolar Fuzzy KU-Subalgebras\Ideals of KU-Algebras, Annals of Fuzzy Mathematics and Informatics 8(3) (2014) 409-418.
  • A. B. Saeid, Bipolar-Valued Fuzzy BCK\BCI-Algebras, World Applied Sciences Journal 7(11) (2009) 1404-1411.
  • C. Prabpayak, U. Leerawat, On Ideals and Congruence in KU-Algebras, Scientia Magna Journal 5(1) (2009) 54-57.
  • C. Prabpayak, U. Leerawat, On Isomorphisms of KU-Algebras, Scientia Magna Journal 5(3) (2009) 25-31.
  • F. F. Kareem, E. R. Hasan, On KU-Semigroups, International Journal of Science and Nature 9(1) (2018) 79-84.
  • E. R. Hasan, F. F. Kareem, Fuzzy KU-Semi-Groups and Investigate Some Basic Properties, Journal of Engineering and Applied Science 13(18) (2018) 7739-7744.
Primary Language en
Subjects Mathematics
Journal Section Research Article
Authors

Author: Fatema KAREEM (Primary Author)
Institution: Ibn-Al-Haitham College of Education
Country: Iraq


Author: Elaf Raad HASAN
Institution: Ibn-Al-Haitham College of Education
Country: Iraq


Dates

Publication Date : December 30, 2019

Bibtex @research article { jnt666717, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2019}, volume = {}, pages = {71 - 78}, doi = {}, title = {Bipolar Fuzzy k-Ideals in KU-Semigroups}, key = {cite}, author = {KAREEM, Fatema and HASAN, Elaf Raad} }
APA KAREEM, F , HASAN, E . (2019). Bipolar Fuzzy k-Ideals in KU-Semigroups. Journal of New Theory , (29) , 71-78 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/51172/666717
MLA KAREEM, F , HASAN, E . "Bipolar Fuzzy k-Ideals in KU-Semigroups". Journal of New Theory (2019 ): 71-78 <https://dergipark.org.tr/en/pub/jnt/issue/51172/666717>
Chicago KAREEM, F , HASAN, E . "Bipolar Fuzzy k-Ideals in KU-Semigroups". Journal of New Theory (2019 ): 71-78
RIS TY - JOUR T1 - Bipolar Fuzzy k-Ideals in KU-Semigroups AU - Fatema KAREEM , Elaf Raad HASAN Y1 - 2019 PY - 2019 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 71 EP - 78 VL - IS - 29 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2019 ER -
EndNote %0 Journal of New Theory Bipolar Fuzzy k-Ideals in KU-Semigroups %A Fatema KAREEM , Elaf Raad HASAN %T Bipolar Fuzzy k-Ideals in KU-Semigroups %D 2019 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 29 %R %U
ISNAD KAREEM, Fatema , HASAN, Elaf Raad . "Bipolar Fuzzy k-Ideals in KU-Semigroups". Journal of New Theory / 29 (December 2020): 71-78 .
AMA KAREEM F , HASAN E . Bipolar Fuzzy k-Ideals in KU-Semigroups. JNT. 2019; (29): 71-78.
Vancouver KAREEM F , HASAN E . Bipolar Fuzzy k-Ideals in KU-Semigroups. Journal of New Theory. 2019; (29): 78-71.